# SDR USAA070623

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE HOLE, RBL 12, STA 987 CORRODED.  REMOVED & REPAIRED T-CAP AREA PER SRM 53-00-01; CORR TASK C53-107-01, DEFECT SIZE:  2 X  INCHES.
